# SDR SWAA2023121116116

- Difficulty date: October 30, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-CLIP COMMON TO I/B SIDE OF DEFLECTION CONTROL RIB AND O/B END OF TRANSVERS WEB IS CRACKED RIGHT WING<[01] REMOVED AND REPLACED L-CLIP COMMON TO I/B SIDE OF DEFLECTION CONTROL RIB AND O/B END OF TRANSVERS WEB; P/N 115A6260-2 IAW SRM 51-40-02-0G-0 AND IPC 57-42-51-03.;[02] CARD COMPLETE
